MAUDE Adverse Event Report: INSTITUT STRAUMANN AG BLT Ø4.8MM RC, SLA® 18MM, TIZR, LOXIM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG BLT Ø4.8MM RC, SLA® 18MM, TIZR, LOXIM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 021.7518
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Fibrosis (3167)
Date of Event 12/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2023 in ada 9.Details of surgery: immediate extraction site.On (b)(6) 2023 , loss of osseointegration was verified.Patient presented with bone type iii.The device was forwarded to the manufacturer.At the event the patient experienced: pain and mobility.No further patient complications were reported.

Brand Name
BLT Ø4.8MM RC, SLA® 18MM, TIZR, LOXIM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key18818940
Report Number0001222315-2024-005387
Device Sequence Number18275472
Product Code DZE
UDI-Device Identifier07630031729927
UDI-Public07630031729927
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/01/2024
Report Date (Section F) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number021.7518
Device Lot NumberPMR80
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/01/2024
Device Age11 MO
Event Location Other
Date Report to Manufacturer02/06/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale